# SDR DL757100971

- Difficulty date: April 20, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 59,568 hours, 27,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23D, EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS.  OPS CHECKED OK.
